# SDR UIEA2023061900651

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 52,694 hours, 10,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: BPS73
- Part serial: 55983
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MAIN DECK L1 DOOR CEILING AREA EMERGENCY LT FOUND INOP( MAIN DECK L1 DOOR CEILING AREA EMERGENCY LIGHT RE-LAMPED AND EMERGENCY POWER SUPPLY ( M5170 ) REPLACED. EMERGENCY LIGHT OPERATION TEST RESULT NORMAL PER AMM 33-51-00 )
